Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The minimum number of inputs and stabilization of differential algebraic equations

Annotation

Linear control differential algebraic equations with identically degenerate matrix before the derivative of the desired vector function are considered. The issues of stabilizability, controllability of spectrum, and minimum dimension of control vector necessitated for complete controllability of the system on any closed interval from the domain of definition are investigated. The problems are analyzed in connection with time invariant systems having regular matrix pencils, and also systems with real-analytic or smooth coefficients possessing some structural forms.

Keywords

differential algebraic equations; algebraic differential system; controllability; minimum number of inputs; structural form; stabilizability; controllability of spectrum

Full-text in one file

Download

UDC

517.926.4

Pages

842-846

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.